# SDR YENA2024092001287

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N3221J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55295
- Aircraft time: 217 hours, 118 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Abnormal
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#816, JFK-SYR. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO JFK) 'AFTER TAKE OFF ACCL THROUGH 250 TO 290 KTS DURING TURNS THE AIRCRAFT WOULD SKID BACK AND FORTH AT A RAPID RATE W/ AP AND WO AP ONLY IN TURNS ALT WAS 5000 CLIMB TO 15000; PERFORMED RUDDER SURFACE TRAVEL CHECK AND CENTERING CHECK. FULL RUDDER DEFLECTION LEFT AND RIGHT 27 DEGREES IAW AMP 27-21-00. PERFORMED RUDDER ACTUATOR INTEGRITY TEST IAW AMP 27-21-01. ALL PARAMETERS WITHIN LIMITS NO DEFECTS NOTED A/C OK TO CONT FOR SVC.'
